Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 41, NWS Springfield, MO

April 11, 2011Douglas County, Ozark County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 11, 2011, 12:49 AM CDT for Douglas County, Ozark County, Missouri. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2011, 12:49 AM CDT (05:49 UTC)
Expired
Apr 11, 2011, 1:30 AM CDT
In force
41 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Douglas County, MO, Ozark County, MO

The radar

The Springfield radar (KSGF), 100 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 7:28 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 601 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
601 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1468 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

517 
WUUS53 KSGF 110549
SVRSGF
MOC067-153-110630-
/O.NEW.KSGF.SV.W.0041.110411T0549Z-110411T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 AM CDT MON APR 11 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OZARK COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 130 AM CDT.

* AT 1247 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM NOBLE TO
  PONTIAC...MOVING EAST AT 50 MPH. THESE STORMS ARE CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* LOCATIONS IMPACTED INCLUDE BAKERSFIELD...BRIXEY...DORA...
  GAINESVILLE...GENTRYVILLE...HARDENVILLE...ISABELLA...LONG RUN...
  NOBLE...PONTIAC...ROCKBRIDGE...SUNDOWN...SYCAMORE...TECUMSEH...
  THEODOSIA...THORNFIELD...UDALL...WASOLA...WILLHOIT AND ZANONI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.

&&

LAT...LON 3681 9268 3701 9209 3649 9213 3649 9277
TIME...MOT...LOC 0549Z 253DEG 45KT 3676 9250 3651 9260
WIND...HAIL 60MPH 1.00IN

$$

SCHAUMANN
2 follow-up statements
256 
WWUS53 KSGF 110607
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 AM CDT MON APR 11 2011

MOC067-153-110630-
/O.CON.KSGF.SV.W.0041.000000T0000Z-110411T0630Z/
DOUGLAS MO-OZARK MO-
107 AM CDT MON APR 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR OZARK AND SOUTHEASTERN DOUGLAS COUNTIES...

AT 103 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM GENTRYVILLE
TO 6 MILES SOUTHWEST OF GAINESVILLE...MOVING EAST AT 45 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE BAKERSFIELD...BRIXEY...DORA...DRURY...
GAINESVILLE...GENTRYVILLE...HARDENVILLE...ROCKBRIDGE...SYCAMORE...
TECUMSEH...UDALL...WILLHOIT AND ZANONI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.

&&

LAT...LON 3686 9254 3701 9209 3672 9211 3671 9212
      3649 9213 3649 9260
TIME...MOT...LOC 0607Z 251DEG 41KT 3685 9233 3654 9242
WIND...HAIL 60MPH 1.00IN

$$

SCHAUMANN
779 
WWUS53 KSGF 110628
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
128 AM CDT MON APR 11 2011

MOC067-153-110638-
/O.EXP.KSGF.SV.W.0041.000000T0000Z-110411T0630Z/
DOUGLAS MO-OZARK MO-
128 AM CDT MON APR 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR OZARK AND SOUTHEASTERN DOUGLAS
COUNTIES WILL EXPIRE AT 130 AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

HOWEVER...RADAR INDICATES THAT SMALL HAIL AND WIND GUSTS TO 50 MPH 
WILL REMAIN POSSIBLE ACROSS EXTREME EASTERN DOUGLAS AND OZARK 
COUNTIES THROUGH 145 AM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.

LAT...LON 3686 9254 3701 9209 3672 9211 3671 9212
      3649 9213 3649 9260
TIME...MOT...LOC 0628Z 251DEG 41KT 3692 9204 3662 9214

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 12:03 AM CDT, 46 minutes earlier.

Area forecast discussion, Apr 11, 12:03 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1203 AM CDT MON APR 11 2011

...UPDATE TO AVIATION...

.UPDATE...

THE 00Z RAOB HAS BEEN PERFORMED AND ANALYZED UP THROUGH 400MB.

SHALLOW CONVECTION CONTINUES TO STEW ALONG A DRY LINE...WHICH AT
00Z...EXTENDED FROM VERSAILLES DOWN TOWARD NEOSHO MISSOURI.
UPDRAFTS STRUGGLED TO PUNCH THROUGH A MID LEVEL CAP...THAT WAS
MEASURED AT AROUND 650MB.  HOWEVER...MID LEVEL HEIGHT FALLS
ASSOCIATED WITH AN APPROACHING DEEP TROUGH SHOULD CONTINUE TO WORK
ON THIS CAP...HELPING TO FACILITATE DEEP CONVECTION AS WE PROGRESS
THROUGH THE EVENING.

THE ENVIRONMENT AHEAD OF THE DRY LINE...BASED OFF OF THE 00Z
RAOB...WAS BECOMING SLIGHTLY MORE UNSTABLE...BUT STILL CAPPED.  WHEN
LIFTING A MIXED LAYER PARCEL...INHIBITION WAS MEASURED AT 118
J/KG...WHICH LOWERED FROM 223 J/KG MEASURED FROM THE 21Z SOUNDING.
BECAUSE OF THIS MID LEVEL CAP...WARM SECTOR CONVECTION IS BECOMING
LESS LIKELY...AS THE DRY LINE WILL CONTINUE TO BE THE PRIMARY
FOCUS FOR CONVECTION.

WE ALSO FEEL AS THOUGH THE TORNADO RISK DECREASING.  POOR LAPSE
RATES WITHIN THE LOWEST 3 KM WILL BE A MITIGATION FACTOR IN A STORMS
ABILITY TO PRODUCE TORNADOES.  THIS LACK OF LOW LEVEL CAPE IN
CONJUNCTION WITH VEERING SOUTHWEST WINDS AT THE SURFACE...ALSO
DECREASES THE RISK FOR TORNADOES.  HOWEVER...INCREASING NORMALIZED
CAPE WITHIN THE -10 TO -30 LAYER WILL FAVOR A DECENT RISK FOR LARGE
HAIL.  AND FINALLY...THE INVERTED V STRUCTURE FROM THE SURFACE TO
850MB...WILL PROMOTE A RISK FOR THUNDERSTORM WIND GUSTS UP TO 60
MPH.

THROUGH 03Z...AS UPPER MID LEVEL HEIGHT FALLS INCREASE BETWEEN 01
AND 03Z...UPDRAFTS ARE EXPECTED TO PUNCH THROUGH THE MID LEVEL
CAP...AND FORM A LINE OR BROKEN LINE OF CONVECTION ALONG THE DRY
LINE.  0-6 KM SHEAR VECTOR ORIENTATION WITH RESPECT TO THE DRY LINE
SUPPORTS THIS IDEA OF A SQUALL LINE.  MINI-BOWS WITHIN THE LINE ARE A
POSSIBILITY DUE TO THE DOWNBURST POTENTIAL ASSOCIATED WITH THE
INVERTED V STRUCTURE OF THE LOWER TROP.

CRAMER

&&

.DISCUSSION...
/ISSUED 300 PM CDT SUN APR 10 2011/

THUNDERSTORMS WILL SWEEP ACROSS THE AREA TONIGHT AS A COLD FRONT
OVERTAKES THE DRY LINE AND MOVES EAST ACROSS THE REGION. THE UPPER
TROUGH WILL TRANSLATE EASTWARD ACROSS THE CENTRAL U.S. MONDAY
WHILE SURFACE HIGH PRESSURE BUILDS EAST FROM THE PLAINS. TEMPERATURES
WILL BE CONSIDERABLY COOLER WHILE GUSTY NORTHWEST WINDS WILL
PERSIST THROUGH THE DAY.

WINDS WILL SUBSIDE MONDAY NIGHT AS SURFACE PRESSURE SETTLES INTO
THE REGION. LOWS MONDAY NIGHT WILL FALL INTO THE UPPER 30 WITH MID
30S POSSIBLE IN THE COLDER VALLEYS. WHILE WIDESPREAD FROST IS NOT
EXPECTED...BUT PATCHY FROST CANNOT BE RULED OUT.

WARMER TEMPERATURES WILL RETURN TUESDAY INTO WEDNESDAY AS UPPER
LEVEL RIDGING BUILDS INTO THE AREA IN THE WAKE OF THE EXITING
TROUGH. SOUTHERLY WINDS WILL RETURN WEDNESDAY AS THE NEXT SYSTEM
BEGINS TO SHAPE OUT WEST.

WHILE MEDIUM RANGE MODELS DIFFER IN THE DETAILS THEY DO BRING A
POTENT LOOKING SHORTWAVE AND ASSOCIATED FRONT ACROSS THE REGION
LATER THURSDAY. THIS BRING ANOTHER CHANCE OF SHOWERS AND
THUNDERSTORMS AND PERHAPS SOME SEVERE WEATHER.

COOLER WEATHER WILL FOLLOW THE PASSAGE OF THIS SYSTEM FOR FRIDAY
AND SATURDAY.

FOSTER

&&

.AVIATION...

FOR THE 06Z TAFS...ONGOING CONVECTION AFFECTING MAINLY THE KSGF
AND KBBG TERMINALS AT THIS TIME. FINE LINE EVIDENT ROUGHLY FROM
HERMITAGE TO JOPLIN COULD KICK OFF MORE CONVECTION AS IT
PROGRESSES SOUTHWARD. ALSO MONITORING ACTIVITY IN OKLAHOMA. FOR
NOW...BELIEVE KJLN IS DONE WITH CONVECTION.

CONVECTION SHOULD CLEAR KSGF/KBBG AROUND 09/10Z. ONCE FRONT
PASSES...WINDS WILL SHIFT TO NORTHWEST AND WILL BE DEALING WITH
COLD AIR STRATOCUMULUS AND SOME GUSTY WINDS DURING THE DAY ON
MONDAY.

GAEDE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 11, 12:43 AM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1243 AM CDT MON APR 11 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-120545-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1243 AM CDT MON APR 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

 THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

  SIGNIFICANT LIGHTNING RISK.
  ELEVATED HAIL AND THUNDERSTORM WIND RISK.
  LIMITED TORNADO RISK.

DISCUSSION...

  STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE ALONG AND SOUTHEAST
  OF A LINE FROM ROLLA TO HARTVILLE TO BRANSON IN MISSOURI FOR THE
  REMAINDER OF THE OVERNIGHT HOURS. STORMS SUNDAY EVENING HAVE HAD
  A HISTORY OF PRODUCING LARGE HAIL AND AREAS OF DAMAGING WIND
  GUSTS. THIS ACTIVITY WILL STEADILY MOVE TO THE EAST THROUGH 4
  AM...WITH THE GREATEST RISK FOR SEVERE WEATHER EXPECTED ACROSS
  SOUTH CENTRAL MISSOURI AND THE EASTERN OZARKS.

  THE PRIMARY SEVERE WEATHER RISKS WITH THIS ACTIVITY WILL BE
  LARGE HAIL TO THE SIZE OF HALF DOLLARS AND DAMAGING WIND GUSTS
  TO 60 MPH. DUE TO STRONG LOW LEVEL WIND SHEAR A TORNADO CANNOT
  BE RULED OUT...HOWEVER THE OVERALL RISK FOR TORNADOES IS
  LIMITED AT THIS TIME.

  A COLD FRONT WILL MOVE INTO THE AREA AS THE OVERNIGHT HOURS
  PROGRESS...THIS FEATURE WILL END THE RISK OF SEVERE WEATHER FROM
  WEST TO EAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  LOW HUMIDITY AND MODERATELY GUSTY WINDS MAY PRODUCE AN ELEVATED
  FIRE DANGER MONDAY IN SOME AREAS.

  ANOTHER STORM SYSTEM WILL AFFECT THE REGION DURING THE MIDDLE
  TO END OF NEXT WEEK AND WILL BRING ADDITIONAL CHANCES FOR
  THUNDERSTORMS TO THE AREA...INCLUDING A LIMITED THREAT FOR
  STRONG TO SEVERE STORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE EASTERN OZARKS AND
  SOUTH CENTRAL MISSOURI...MAINLY ALONG AND SOUTHEAST OF A LINE
  FROM ROLLA TO HARTVILLE TO BRANSON.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Apr 10, 11:50 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     TSTM WND DMG     5 NNW DEVIL'S ELBOW     37.91N 92.09W
04/10/2011                   PULASKI            MO   LAW ENFORCEMENT

            REPORT OF MULTIPLE TREES DOWN ALONG HIGHWAY PP NEAR
            JUNCTION WITH HIGHWAY 28.

&&

KURTZ
Local storm report, Apr 10, 11:55 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1155 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 PM     TSTM WND DMG     4 NNW FORDLAND          37.21N 92.98W
04/10/2011                   WEBSTER            MO   AMATEUR RADIO

            ONE LARGE TREE ACROSS PANTHER CREEK ROAD.

&&

KURTZ
Local storm report, Apr 11, 12:02 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 AM CDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 PM     TSTM WND DMG     4 NW FORDLAND           37.20N 92.98W
04/10/2011                   WEBSTER            MO   AMATEUR RADIO

            REPORT OF TWO TREES ACROSS PANTHER CREEK ROAD 2.25 MILES
            SOUTH OF PLEASANT GROVE ROAD.

&&

KURTZ
Local storm report, Apr 11, 12:27 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1227 AM CDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     TSTM WND GST     LYNCHBURG               37.49N 92.29W
04/10/2011  E60 MPH          LACLEDE            MO   FIRE DEPT/RESCUE

&&

KURTZ
Local storm report, Apr 11, 12:35 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1235 AM CDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     2 S ROLLA               37.92N 91.77W
04/10/2011                   PHELPS             MO   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED 20 TO 25 POWER POLLS DOWN 2
            MILES SOUTH OF ROLLA ALONG MISSOURI HIGHWAY O.

&&

KURTZ
Local storm report, Apr 11, 12:37 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1237 AM CDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     1 ENE ROLLA             37.96N 91.75W
04/10/2011                   PHELPS             MO   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS ROOF DAMAGE TO AN APARTMENT
            COMPLEX ON THE 1900 BLOCK OF FORUM ROAD IN ROLLA.
            SHINGLES AND DECKING REMOVED.

&&

KURTZ

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:23 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton52 min
Apr 10, 8:57 PM CDTSevere Thunderstorm WarningSGFHickory, Polk48 min
Apr 10, 9:01 PM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence44 min
Apr 10, 9:34 PM CDTSevere Thunderstorm WarningSGFGreene, Polk32 min
Apr 10, 10:41 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Webster39 min
Apr 10, 10:44 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller, Pulaski46 min
Apr 10, 10:52 PM CDTTornado WarningSGFGreene, Webster, Wright53 min
Apr 10, 11:05 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps39 min
Apr 10, 11:11 PM CDTSevere Thunderstorm WarningSGFDallas, Polk34 min
Apr 10, 11:33 PM CDTSevere Thunderstorm WarningSGFLaclede12 min
Apr 11, 12:02 AM CDTSevere Thunderstorm WarningSGFStone, Taney30 min
Apr 11, 1:34 AM CDTSpecial Weather StatementSGFHowell, Shannon41 min
Apr 11, 1:50 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon, Texas33 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.